Neck Tension And Dizziness Have Not Gone Away The Effect Of High LDL?

Illustration of Neck Tension And Dizziness Have Not Gone Away The Effect Of High LDL?
Illustration: Neck Tension And Dizziness Have Not Gone Away The Effect Of High LDL? Bing

Good morning..ran I want to ask what medicine is good for lowering LDL??? Why is the LDL effect of neck tension and dizziness not recovering even though I have been taking Simvastatin for 1 week..

1 Answer:

Regards,
Individuals with an increase in blood LDL above the normal threshold may be accompanied by complaints of neck tension, headache, body aches, drowsiness, and possibly leg discomfort.
If you have received an examination and treatment by a doctor so that you get a prescription for simvastatin to be taken regularly, then the decrease in LDL levels may not occur instantly or quickly. This condition can take several weeks depending on high levels of LDL or your habits and lifestyle.
Therefore, you can continue taking this medicine as recommended by your doctor and return to your control according to your doctor's plan or one month later.
In addition to continuing treatment, you also need to pay attention to several things, namely:
1. Avoid sleeping late
2. Avoid smoking
3. Avoid fatty foods, fried foods, instant drinks, and ready-to-eat foods
4. Do regular exercise
5. Sufficient water needs
By paying attention to all these things, it is hoped that the complaints you feel will improve immediately and your blood LDL will immediately go down.
Thus the information that we can convey, read also high LDL.

Dr. Ulfi

: by

Related Question

Fever Is Accompanied By A Slimy Cough In Children Aged 3 Years With A History Of Living In Cities Affected By Corona

Fever Is Accompanied By A Slimy Cough In Children Aged 3 Years With A History Of Living In Cities Affected By Corona

(2 years ago)

My child is 35 months 2 weeks old, already on the third day of a cold accompanied by a cough due to blocked mucus (cough is rare, only when the mucus collects), fever 38.2-38.5 onl...

Hives Accompanied By Dizziness And Vomiting?

Hives Accompanied By Dizziness And Vomiting?

(1 year ago)

I want to ask, a few days ago I was hit by biduran, usually if I was hit by biduran it was never dizzy, but the one that yesterday after being hit by me was immediately dizzy and v...

Sweating Out When Taking Antibiotics?

Sweating Out When Taking Antibiotics?

(1 year ago)

In the afternoon, I want to ask if I have a high fever about 5 days but if I take antibiotics the sweat is coming out a lot … is it natural and the heat goes down but the int...

Leave a Reply

Your email address will not be published. Required fields are marked *